# SDR USAA2010052090996

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 57,822 hours, 38,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C5 CHECK - CORROSION ON FUSELAGE SKIN AT BS 985, BL 0.  REPAIRED FUSELAGE SKIN AT BS 985, BL 0 IAW EA 101968.
